# SDR SWAA117424

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 60,992 hours, 57,336 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A1500
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED.  REPAIRED SKIN IAW EA.
